# SDR ABXA9700963

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 99581549
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND ATTACH ANGLE CRACKED INSIDE OF NR 1 PYLON UPPER OUTBOARD CORNER INSIDE PANEL 8105A.  REPLACED ANGLE (P/N 9958154-9) AND FITTING (P/N 4919864-1) IAW DC9 SRM 51-30-1, 51-30-2 AND 51-10-4.
